# SDR DL738040803

- Difficulty date: August 23, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N384DA
- Make and model: Boeing 737832
- Aircraft serial: 30347
- Aircraft time: 14,482 hours, 6,691 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Actuator
- Part number: 3818001003
- Part serial: 4145
- Condition: Bypassing
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF UPON FLAP/SLAT RETRACTION THE LEADING EDGE SLATS LOCKED OUT.  TROUBLESHOOTING PER MAINTENANCE MANUAL AND BOEING SERVICE  BULLETIN, FOUND NUMBER 1 AND NUMBER 8 LEADING EDGE SLAT ACTUATORS BYPASSING.  REPLACED BOTH ACTUATORS PER M/M, OPERATIONAL CHECKS OK.
